AA still causing problems

I have just returned from the fracture clinic where it was confirmed that I have a "bisphonate related (Alendronic acid) fracture "in my right femur. I had the same thing in my left femur which was pinned last May. Does the wretched stuff never stop causing trouble ? I stopped taking it last April 2016. Hoping to have op tomorrow or asap.

5 Replies

oldestnewest
  • Best Wishes for your Surgery 🌺

  • There was a bit on bisphosphonates research on the BBC Today programme this morning.

  • So sorry to hear that. Hope you are able to have your operation very soon and that this will be resolved. Xx

  • Best wishes for a good recovery from your op.

    I started a bisphosphonate 3 weeks ago because my (lovely) GP persuaded me that my bones would be even worse, the longer I'm on pred. (DEXA scan says I'm osteoporotic.) However, I've already decided that the moment I'm off pred, then I'm off the bisphosphonate too! Your story and the BBC news yesterday reinforces this for me.

  • It is there in your body for (probably) life. And I suspect the research piglette has mentioned is probably very relevant to you and will, when done on enough people, show the lovely bell-shaped curve that shows some of us could develop these sort of nasties after a short time while for others it will take ages or never happen - and the majority will suffer after a middling sort of time.

You may also like...